# SDR N6WA20140408002

- Difficulty date: April 8, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,393 hours, 20,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3RD CEILING EMERGENCY FLOODLIGHT INOPERATIVE.  RELAMPED CEILING EMERGENCY FLOODLIGHT IAW AMM 33-51-07, OPERATIONS CHECKED GOOD.
